MAUDE Adverse Event Report: EXACTECH, INC. PS TIBIAL INSERTS SZ 5, 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED

EXACTECH, INC. PS TIBIAL INSERTS SZ 5, 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED
Model Number 204-25-11
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Osteolysis (2377)
Date of Event 03/18/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
On (b)(6) 2013, a (b)(6) y/o, male patient with a bmi of 37.7, underwent implantation of a insert tib 5 11mm knee post stab optet.On (b)(6) 2019, approximately 70 months post implant, the patient underwent revision due to osteolysis.
 
Additional Manufacturer Narrative
(h3) based on review of all available information, there is no evidence of the contribution of the devices to the experience reported and it could not be determined as the device was not returned for evaluation.The cause of the revision could not be conclusively determined due to the revision reported was not provided; however, it is most likely the result of the patient¿s underlying condition.Ifu #700-096-004 states: device specific risks - fracture, migration, loosening, subluxation, or dislocation of the prosthesis or any of its components, any of which may require a second surgical intervention or revision.Patients should be informed that their weight and activity level may affect the longevity of the implant.Patients should be advised to report any pain, decrease in range of motion, swelling, fever, or unusual sounds (e.G.Clicking) as this may indicate positional changes in the implant that could lead to premature failure.

Brand Name
PS TIBIAL INSERTS SZ 5, 11MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key10389010
Report Number1038671-2020-00441
Device Sequence Number1896491
Product Code JWH
UDI-Device Identifier10885862048479
UDI-Public10885862048479
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K933610
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number204-25-11
Device Catalogue Number204-25-11
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2020
Supplement Date Received by Manufacturer11/09/2020
Initial Report FDA Received Date08/10/2020
Supplement Report FDA Received Date12/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Disability;
Patient Age73 YR